# SDR CALA2017042801180

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 31,540 hours, 10,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN AT ROW 26 CAME OFF. REINSTALLED EMER EXIT SIGN ROW 26.
